Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Medications for gastro-esophageal reflux disease.

I am a 25 years old male suffering from acidity accompanied by chest pain. The ECG and stress tests are normal and the doctor has asked me to take Acifix syrup, which hasn't helped me much. Of late, on a chemist?s advice, I have started taking Aceclokop plus and Acicon ? 40, which have proven effective. Can I continue taking these medicines? Also, what is my actual problem?
Asked On : Sun, 19 Jul 2009
Answers:  2 Views:  1774
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
It sounds like you have a condition called GERD (Gastroesophageal reflux disease). Please follow the following steps: 1. Reduce weight if you are overweight 2. Take one tablet of Omeprazole, 20 mg a day 3. Avoid large meals 4. Stop smoking 5. Go to bed after at least 2 hrs after meals
Answered: Fri, 31 Jul 2009
Orthopaedic Surgeon Dr. Praveen Tayal's  Response
Thanks for writing to us.
You are most likely suffering from gastro esophageal reflux disease. All your cardiac tests are normal. Proton pump inhibitors like omeprazole, rabeprazole , etc can help in reducing your symptoms if taken continuously for at least 7-10 days. Taking sucralfate syrup after meals will also help in protecting the gastric mucosa. You can get the proper drugs after getting yourself examined from your primary physician.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal

Answered: Fri, 21 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor